# SDR N6WA20140425002

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 23,992 hours, 16,365 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING AFTER TAKEOFF.  DEFERRED LG RETRACTION SYS IAW MEL 32-30-01.
